On some limit properties of the reward from a Markov replacement process
Kunderová, Pavla
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 143-156 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  60G55,  60J20,  60K20,  90C40
@article{120129,
     author = {Pavla Kunderov\'a},
     title = {On some limit properties of the reward from a Markov replacement process},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {143-156},
     zbl = {0542.60089},
     mrnumber = {744708},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120129}
}
Kunderová, Pavla. On some limit properties of the reward from a Markov replacement process. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 143-156. http://gdmltest.u-ga.fr/item/120129/

Kunderová V. On a mean reward from Markov replacement process with only one isolated class of recurrent states, Acta UP Olomucensis, F. R. N. 1979, Tom. 61. (1979)

Kunderová P. On limit properties of the reward from a Markov replacement process, Acta UP Olomucensis, F. R. N. 1981, Tom 69. (1981) | MR 0645896 | Zbl 0484.60071

Liptser R. S.; Shiryayev A. N. Statistics of Random Processes II, New York, Springer Verlag, 1978. (1978) | MR 0488267 | Zbl 0369.60001

Loève M. Probability Theory, Princeton (russian translation Moscow 1962). (1962) | MR 0140129

Mandl P. Some results on Markovian replacement process, J. Appl. Prob. 8, 357-365 (1971). (1971) | MR 0286471

Mandl P. An identity for Markovian replacement process, J. Appl. Prob. 6, 348-354 (1969). (1969) | MR 0279905